Skin Reactions Secondary to Anticancer Agents

Gabriella Fabbrocini,1 Rosanna Izzo,2 Luigia Panariello,3 Giuseppe Monfrecola4

1. Associate Professor, Venereal and Cutaneous Diseases, Division of Dermatology and Venereology, Department of Clinical Medicine and Surgery, University of Naples ‘Federico II’, Italy
2. Doctor, Department of Clinical Medicine and Surgery, University of Naples ‘Federico II’, Italy
3. Specialist, Clinical Dermatology, University of Naples ‘Federico II’, Italy
4. Professor, Venereal and Cutaneous Diseases, Division of Dermatology and Venereology, Department of Clinical Medicine and Surgery, University of Naples ‘Federico II’, Italy

Disclosure: No potential conflict of interest.
Received: 17.09.13 Accepted: 11.11.13
Citation: EMJ Dermatol. 2013;1:38-43.

Abstract

In recent decades, new chemotherapeutic agents have been introduced in cancer therapy. The skin is often the target for the toxicity of these drugs. Skin side-effects may decrease the compliance and the quality of life of these patients. To cure and to prevent these side-effects dermatologists can cooperate with oncologists. In this paper we propose a brief review of the main toxic skin events caused by chemotherapeutic agents, in particular linked to the epidermal growth factor receptor (EGF-R) inhibitor.

Download (PDF, 101KB)

Leave a Reply